# SDR 97ZZZX4898

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: A1077
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE SECOND START OF THE DAY, THE GENERATOR FAILED TO COME ON LINE.  RESET GENERATOR AND FAILED TO COME ON LINE. REMOVED AND REPLACED STARTER GENERATOR.  ATTEMPTED START, STARTER GENERATOR STARTED SMOKING, AND CAUGHT FIRE.  ABORTED AND EXTINGUISHED FIRE QUICKLY.  INSPECTED ENGINE AND AIRFRAME, NO DAMAGE FOUND.  FOUND STARTER RELAY TO BE CAUSE OF PROBLEM.  CHANGED RELAY AND SECOND STARTER GENERATOR, AIRCRAFT RETURNED TO SERVICE.
